# SDR CALA2010062200294

- Difficulty date: June 22, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 31,056 hours, 11,050 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26123121
- Part serial: 00231
- Condition: Fire
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: V
- Nature of condition: M, A
- Precautionary procedure: K

## Discrepancy

RAMP PERSONNEL REPORTED LEFT BRAKE AT MAIN GEAR, A/C RIGHT HAD FLAMES UPON TAXI-IN TO GATE.  AUTOBRAKE -3 SET FOR LANDING LIGHT MANUAL BRAKING ON TAXI-IN.  INSPECTED NR 3 MAIN TIRE AND WHEEL ASSY AND BRAKE, NO DEFECTS NOTED OTHER THAN EXCESSIVE GREASE.  REMOVED AND REPLACED BOTH NR 3 MAIN TIRE & BRAKE ASSY PER MM 32-41-41-400-801.  TIRE S/N ON 210YS321 TIRE S/N OFF 210YS232 WHEEL S/N ONB3312.  WHEEL S/N OFF 0234.  PERF BITE TEST ON ANTISKID, NO FAULTS NOTED.  A/C OK TO CONT.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1224269, S/N OFF 00231 BRAKE, MLG, 737 OFF 58-3241-9-0001 0231, ON 58-3241-9-0001 0063.
